# SDR SIMA20210611001

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,539 hours, 30,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT HOLDER INOP-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT HOLDER PER AMM 33-50-16. OPS CK GOOD.
